Correction Note to the Paper: On a Functional Equation Related to Families of Exponential Probability Measures
Aequationes mathematicae, Tome 6 (1971), p. 120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1971__6_251464,
author = {J. PFANZAGL},
title = {Correction {Note} to the {Paper:} {On} a {Functional} {Equation} {Related} to {Families} of {Exponential} {Probability} {Measures}},
journal = {Aequationes mathematicae},
pages = {120--120},
year = {1971},
volume = {6},
zbl = {0216.21002},
url = {http://geodesic.mathdoc.fr/item/AM2_1971__6_251464/}
}
J. PFANZAGL. Correction Note to the Paper: On a Functional Equation Related to Families of Exponential Probability Measures. Aequationes mathematicae, Tome 6 (1971), p. 120. http://geodesic.mathdoc.fr/item/AM2_1971__6_251464/